# SDR HEEA083306

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- Aircraft time: 12,249 hours
- Engine: Allsn 250C30P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23005366
- Part serial: FF26535
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND TAKE OFF, TOT INCREASED 30 DEGREES ABOVE NORMAL AND AFTER A FEW MINUTES RETURNED TO NORMAL THAN RAN 30 DEGREES HIGHER THAN NORMAL. REPLACED WITH SERVICEABLE BLEED VALVE.
